Siberian Mathematical Journal

, Volume 32, Issue 1, pp 56–64 | Cite as

Estimates of the highest-order derivatives in some nonlinear parabolic equations

  • M. M. Lavrent'evJr.


Parabolic Equation Nonlinear Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. A. Ladyzhenskaya, V. S. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).Google Scholar
  2. 2.
    S. N. Kruzhkov, “Nonlinear parabolic equations in two independent variables,” Tr. Mosk. Mat. Obsch.,16, 329–346 (1967).Google Scholar
  3. 3.
    S. N. Kruzhkov, “The essential a priori estimate for solutions of a quasilinear parabolic equation,” Izv. Akad. Nauk Uzbek SSR, Ser. Fiz.-Mat., No. 3, 16–20 (1972).Google Scholar
  4. 4.
    S. N. Kruzhkov, “Quasilinear parabolic equations and systems in two independent variables,” Trudy Sem. im. I. G. Pertovskogo, Issue 5, 217–271 (1979).Google Scholar
  5. 5.
    N. V. Krylov, Nonlinear Second Order Elliptic and Parabolic Equations [in Russian], Nauka, Moscow (1985).Google Scholar
  6. 6.
    T. I. Zelenyak ” Stabilization of solutions of boundary value problems second order parabolic equations in one space variable,” Differents. Uravn.,4, No. 1, 34–45 (1968).Google Scholar
  7. 7.
    V. S. Belonosov and T. I. Zelenyak, Nonlocal Problems in the Theory of Quasilinear Parabolic equations [in Russian], Novosibirsk State Univ. (1975).Google Scholar
  8. 8.
    G. E. Kvasova, “Long time behavior of solutions of equations of parabolic type,” Izv. Akad. Nauk Kazakh SSR, Ser. Fiz.-Mat., No. 1, 37–40 (1973).Google Scholar
  9. 9.
    O. G. Provorova, “On the question of long time behaviour of solutions of parabolic equations,” Differents. Uravn.,5, No. 1, 108–114 (1969).Google Scholar
  10. 10.
    M. M. Lavrent'ev, Jr., “A priori estimates of solutions of nonlinear parabolic equations,” Differents. Uravn.,18, No. 5, 868–877 (1982).Google Scholar
  11. 11.
    S. I. Pokhozhaev, “Conservation laws and a priori estimates for some nonlinear parabolic equations,” Differents. Uravn.,6, No. 1, 129–136 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • M. M. Lavrent'evJr.

There are no affiliations available

Personalised recommendations